Alert archive / Georgia / Fire Weather Watches in 2007
Fire Weather Watch 13, NWS Atlanta, GA
NWS Atlanta, GA issued this fire weather watch at Mar 5, 2007, 3:53 AM EST for 72 counties in Georgia. It took effect at Mar 6, 2007, 1:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 5, 2007, 3:53 AM EST (08:53 UTC)
- In effect from
- Mar 6, 2007, 1:00 PM EST
- Expired
- Mar 5, 2007, 3:44 PM EST
- In force
- Issued by
- NWS Atlanta, GA
All 72 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Chattahoochee County, GA, Clarke County, GA, Clayton County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fayette County, GA, Fulton County, GA, Glascock County, GA, Greene County, GA, Gwinnett County, GA, Hancock County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Peach County, GA, Pike County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Upson County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 51 km from the middle of the area, began a volume at 08:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.9 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2254 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KFFC 050853 RFWFFC RED FLAG WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 353 AM EST MON MAR 5 2007 GAZ024-025-027-033>039-042>062-066>076-078>086-089>098-102>113- 051700- /O.NEW.KFFC.FW.A.0013.070306T1800Z-070307T0000Z/ /O.CON.KFFC.FW.W.0020.070305T1700Z-070306T0000Z/ BANKS-JACKSON-MADISON-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE- OGLETHORPE-WILKES-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE- WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE- CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 353 AM EST MON MAR 5 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EST THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE RED FLAG WARNING THIS AFTERNOON AND THE FIRE WEATHER WATCH FOR TUESDAYAFTERNOON ARE FOR LOW FUEL MOISTURE LEVELS AND RELATIVE HUMIDITIES OF 20 TO 25 PERCENT ACROSS NORTH AND CENTRAL GEORGIA. THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EST THIS EVENING. FOR TODAY...DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 15 TO 20 PERCENT AND WINDS OF 5 TO 10 MPH. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. THIS WARNING INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. THIS WATCH INCLUDES THE OCONEE NATIONAL FOREST. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 25 PERCENT OR LESS AND WINDS OF 5 TO 10 MPH. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE DEVELOPMENT OF A RED FLAG EVENT IN 12 TO 72 HOURS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE FIRE WEATHER WATCH. $$ GAZ001>009-011>016-019>023-030>032-041-051700- /O.CON.KFFC.FW.W.0020.070305T1700Z-070306T0000Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-POLK-PAULDING-COBB-HARALSON- 353 AM EST MON MAR 5 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EST THIS EVENING... THE RED FLAG WARNING THIS AFTERNOON AND THE FIRE WEATHER WATCH FOR TUESDAYAFTERNOON ARE FOR LOW FUEL MOISTURE LEVELS AND RELATIVE HUMIDITIES OF 20 TO 25 PERCENT ACROSS NORTH AND CENTRAL GEORGIA. THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EST THIS EVENING. FOR TODAY...DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 15 TO 20 PERCENT AND WINDS OF 5 TO 10 MPH. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. THIS WARNING INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$
1 follow-up statement
000 WWUS82 KFFC 052044 RFWFFC RED FLAG WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 344 PM EST MON MAR 5 2007 GAZ024-025-027-033>039-042>062-066>076-078>086-089>098-102>113- 060445- /O.UPG.KFFC.FW.A.0013.070306T1800Z-070307T0000Z/ /O.NEW.KFFC.FW.W.0021.070306T1900Z-070306T2300Z/ /O.CON.KFFC.FW.W.0020.000000T0000Z-070306T0000Z/ BANKS-JACKSON-MADISON-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE- OGLETHORPE-WILKES-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE- WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE- CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 344 PM EST MON MAR 5 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 6 PM EST TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM TODAY FOR ALL OF NORTH AND CENTRAL GEORGIA. THIS IS A RESULT OF FUEL MOISTURE LEVELS BELOW 10 PERCENT AND SURFACE RELATIVE HUMIDITY VALUES OF 25 PERCENT OR LESS. IN ADDITION...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS NOW ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM TO 6 PM EST TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THE RED FLAG WARNINGS INCLUDE BOTH THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 25 PERCENT OR LESS AND WINDS OF 5 TO 10 MPH TO CREATE DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$ GAZ004>009-011>016-019>023-030>032-041-060445- /O.NEW.KFFC.FW.W.0021.070306T1900Z-070306T2300Z/ /O.CON.KFFC.FW.W.0020.000000T0000Z-070306T0000Z/ WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-CHATTOOGA-GORDON- PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL- POLK-PAULDING-COBB-HARALSON- 344 PM EST MON MAR 5 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 6 PM EST TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM TODAY FOR ALL OF NORTH AND CENTRAL GEORGIA. THIS IS A RESULT OF FUEL MOISTURE LEVELS BELOW 10 PERCENT AND SURFACE RELATIVE HUMIDITY VALUES OF 25 PERCENT OR LESS. IN ADDITION...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS NOW ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM TO 6 PM EST TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THE RED FLAG WARNINGS INCLUDE BOTH THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 15 TO 20 PERCENT AND WINDS OF 5 TO 10 MPH. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. THIS WARNING INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$ GAZ001>003-060000- /O.CON.KFFC.FW.W.0020.000000T0000Z-070306T0000Z/ DADE-WALKER-CATOOSA- 344 PM EST MON MAR 5 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM TODAY FOR ALL OF NORTH AND CENTRAL GEORGIA. THIS IS A RESULT OF FUEL MOISTURE LEVELS BELOW 10 PERCENT AND SURFACE RELATIVE HUMIDITY VALUES OF 25 PERCENT OR LESS. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 15 TO 20 PERCENT AND WINDS OF 5 TO 10 MPH. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. THIS WARNING INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$ 19
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this fire weather watch went out at Mar 4, 8:40 PM EST, 7 hours 13 minutes earlier.
Area forecast discussion, Mar 4, 8:40 PM EST, 7 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 840 PM EST SUN MAR 4 2007 .UPDATE... MOST OF THE FORECAST FOR TONIGHT AND TOMORROW LOOKING TO BE ON TRACK. FCST HOURLY TEMPS WERE WARMER THAN EXPECTED EARLY PART OF THIS EVE SO HAVE MODIFIED GRIDS TO ADDRESS THAT. HAVE UPDATED ONLY PRODUCTS WITH HOURLY OR 3-HRLY TEMP FORECASTS. ZFP AND OTHER LESS-DETAILED PRODUCTS WILL NOT BE UPDATED. .EARLIER FORECAST DISCUSSION... .SHORT TERM (TONIGHT THROUGH TUESDAY)... DRY COLD AIRMASS IN PLACE OVER CWA WILL MODERATE WITH RISING HEIGHTS AND THICKNESSES DUE TO PASSAGE OF UPPER TROUGH TODAY AND SURFACE HIGH PRESSURE MOVING ACROSS THE AREA TUESDAY. TONIGHTS LOWS WELL BELOW NORMAL WITH MONDAY HIGHS NEAR OR SLIGHTLY BELOW NORMAL. OVERNIGHT LOWS FOR TUESDAY STILL BELOW NORMAL WITH HIGHS NEAR OR SLIGHTLY ABOVE NORMAL. CONFIDENCE IN THE FORECAST IS HIGH. .LONG TERM (WEDNESDAY THROUGH SUNDAY)... WEAK COLD FRONT MOVES INTO N GA LATE WEDNESDAY WITH LIMITED MOISTURE SO NO PRECIP EXPECTED. SHORT WAVE MOVES TO CWA LATE THURSDAY WITH SOME MOISTURE ASSOCIATED OVER N GA SO ONLY SMALL POPS. NEXT COLD FRONT EXPECTED FOR SATURDAY AND SATURDAY WITH MAYBE ENOUGH INSTABILITY FOR THUNDERSTORMS. APPROACHING UPPER TROUGH AND ASSOCIATED MOISTURE FOR SUNDAY WILL CONTINUE A PERIOD OF UNSETTLED WEATHER AND A LOW CONFIDENCE FORECAST. TEMPERATURES GENERALLY RUNNING NEAR OR SLIGHTLY ABOVE NORMAL. && .FIRE WEATHER... RED FLAG WARNING CONTINUING UNTIL 600 PM THIS AFTERNOON. DRY CONDITIONS CONTINUING FOR MONDAY. RH DURATIONS BELOW 25 PERCENT WILL BE MORE THAN 4 HOURS MOST AREAS BUT WITH LESS WIND. HAVE UPGRADED THE FIRE WEATHER WATCH TO A RED FLAG WARNING. DEW POINTS TRYING TO INCREASE FOR TUESDAY. NOT CONFIDENT FOR LONG RH DURATIONS BELOW 25 PERCENT AT THIS TIME SO NO WATCH IS PLANNED BUT EXPECT LOW RHS OF 20-25 PERCENT. && .AVIATION... CONTINUED DRY FORECAST...NO CEILING OR VISIBILITY ISSUES TO SPEAK OF. TIGHT GRADIENT AFTER DRY COLD FRONTAL PASSAGE LAST NIGHT HAS KEPT BREEZY CONDITIONS ACROSS THE AREA...BUT AS SURFACE HIGH PRESSURE PASSES TO THE NORTH OVERNIGHT TONIGHT AND TOMORROW MORNING THE GRADIENT SHOULD BEGIN TO WEAKEN SOMEWHAT. SHOULD SEE A SHIFT TO A MORE NORTHERLY DIRECTION EVERYWHERE AND DEPENDING ON WHERE THE RIDGE AXIS ENDS UP BY THE END OF THE PERIOD...WINDS MIGHT BEGIN TO SHIFT NORTHEASTERLY...BUT FOR NOW WILL PROBABLY KEEP WINDS OUT OF THE WEST OR WEST-NORTHWEST. SPEEDS NOT AS STRONG ON MONDAY. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 29 62 34 65 36 / 0 0 0 0 0 ATLANTA 30 60 37 63 41 / 0 0 0 0 0 BLAIRSVILLE 25 57 28 60 30 / 0 0 0 0 0 CARTERSVILLE 25 59 29 63 31 / 0 0 0 0 0 COLUMBUS 30 64 37 68 39 / 0 0 0 0 0 GAINESVILLE 29 60 35 63 38 / 0 0 0 0 0 MACON 28 64 34 67 35 / 0 0 0 0 0 ROME 24 59 30 63 34 / 0 0 0 0 0 PEACHTREE CITY 24 60 29 65 29 / 0 0 0 0 0 VIDALIA 30 62 38 67 40 / 0 0 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FOR N AND CENTRAL GA UNTIL 600 PM EST THIS AFTERNOON. RED FLAG WARNING FOR N AND CENTRAL GA FROM 12 PM TO 7 PM EST MONDAY. && BDL/TDP
Hazardous weather outlook, Mar 4, 7:40 PM EST, 8 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 740 PM EST SUN MAR 4 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-051200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 740 PM EST SUN MAR 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .SYNOPSIS... HIGH PRESSURE OVER TEXAS WILL BEGIN TO SLOWLY SLIDE EAST OVERNIGHT...ALLOWING THE DRY WEST TO NORTHWEST FLOW TO CONTINUE DURING THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HIGH FIRE DANGER POTENTIAL IS EXPECTED MONDAY AFTERNOON. OTHERWISE... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME TUESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 3:44 PM EST | Red Flag Warning | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 87 more | 26 hr |
Nearby
Fire Weather Watches in Georgia, 2007Every fire weather watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.